A geometric study of the hypergeometric function with imaginary exponents.
Experimental mathematics, Tome 10 (2001) no. 3, pp. 321-330
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
hypergeometric function, hypergeometric equation, Schwarzian derivative, Schwarz -function, Schwarz reflection principle, Schottky group, connection matrix, Schwarz -function
@article{EXMA_2001__10_3_49534,
author = {Sasaki, Takeshi and Yoshida, Masaaki},
title = {A geometric study of the hypergeometric function with imaginary exponents.},
journal = {Experimental mathematics},
pages = {321--330},
year = {2001},
volume = {10},
number = {3},
zbl = {0998.33002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_2001__10_3_49534/}
}
TY - JOUR AU - Sasaki, Takeshi AU - Yoshida, Masaaki TI - A geometric study of the hypergeometric function with imaginary exponents. JO - Experimental mathematics PY - 2001 SP - 321 EP - 330 VL - 10 IS - 3 UR - http://geodesic.mathdoc.fr/item/EXMA_2001__10_3_49534/ LA - en ID - EXMA_2001__10_3_49534 ER -
Sasaki, Takeshi; Yoshida, Masaaki. A geometric study of the hypergeometric function with imaginary exponents.. Experimental mathematics, Tome 10 (2001) no. 3, pp. 321-330. http://geodesic.mathdoc.fr/item/EXMA_2001__10_3_49534/